# SDR SWAA2013080918990

- Difficulty date: August 7, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 84,401 hours, 68,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 6550820
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 3577L LOWER AFT CORNER CRACKED.  REPAIRED PANEL IAW SRM.
